Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    clockworks's Avatar
    clockworks is offline Anabolic Member
    Join Date
    Jul 2002
    Location
    texas
    Posts
    2,036

    advice needed - want to get back into it, but scared...

    its been a long time since i posted or crusied AR...but steriods are addictive...

    anyways here's my story:

    did tren /prop/nolva, followed by clomid. got awesome gains, visually and strengthwise. as for the sides, i got mild lumps i'm my boobs, but nothing that didn't go away after the cycle ended.

    acne was/is my major problem. i got terrible cystic acne. i can't even really describe how bad. my dermotologist freaked out and called the whole office in to see. it was like i marbles under my skin. if i popped them, puss would forcefully spray out and splat all over the mirror (nice image, huh?).

    the acne has now subsided, but the scars and pock marks that remain have ruined my summer. they are very deep and dark purple. the doctor says it will take at least a year for them to fade. she also said laser treatment might be in order.

    anyways, here i am now, wanting to juice again. **** addiction...you get addicted to the way you look and feel... so i want to determine WHAT EXACTLY caused the acne so i can cut it out of my cycle next time. here are all the clues.

    1) doctor didn't bat and eye when i said tren, but freaked when i said test.
    2) on the other hand, people here seem to think its tren, not test that causes terrible acne.
    3) i didn't get my acne till i started PCT. so could it have been the clomid? or been from massively unbalanced hormones? if this is the case, then will i get acne from ANY kind of cycle?

    i have a bottle of test prop and 50 tabs of dbol . i'm scared to take the test prop for fear it is the culprit of the acne. i'm considering a dbol only cycle (yeah yeah, i know, god forbid a test-less cycle, but hell schwarzenegger did it, didn't he? ), but even then i'm still scared it will cause acne again.

    what are yall's suggestions? i wanna cycle again, but i cannot afford anymore acne. i wanna believe it was the tren so i can just cut that out and continue on with my cycling life...but i'm afraid it isn't that simple.

    thanks for the help.

  2. #2
    jmp51483's Avatar
    jmp51483 is offline Member
    Join Date
    Apr 2003
    Location
    NC
    Posts
    588
    My guess, is that it was a combination of your levels coming down and then the clomid probably didn't help any... Unfortunately I don't think there is really any way around getting acne.

  3. #3
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    I ran test cycles in the past and would have break out's here and there but nothing big......... I ran Enan/Tren last fall and I broke out the way you did....... So I think it was the fina at least in my case it was. I will never run it again.

  4. #4
    Dude-Man's Avatar
    Dude-Man is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    Nowhere, USA
    Posts
    5,978
    I would say just be very careful.. use retin-a every day throughout the cycle, and tertracycline. If you're taking great care of your skin, ie washing it twice a day with a quality acne wash like nutrogena, and using medications you shouldn't have any problems. If you have contraindications, Try using B6. Everyone is raving about it.

  5. #5
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    Quote Originally Posted by chrisAdams
    I would say just be very careful.. use retin-a every day throughout the cycle, and tertracycline. If you're taking great care of your skin, ie washing it twice a day with a quality acne wash like nutrogena, and using medications you shouldn't have any problems. If you have contraindications, Try using B6. Everyone is raving about it.
    It's B5 and I was takeing 2 to 3 showers and I would follow a routine that I found posted by little girl on another board....... With other cycles and this one it helps keep my skin clear but that tren cycle F'ed me up.

  6. #6
    spywizard's Avatar
    spywizard is offline AR-Elite Hall of Famer~
    Join Date
    Dec 2003
    Location
    In the Gym, if i could
    Posts
    16,350
    b5... 1000mg per day..

    dermabrassion can help with the pock marks...

    and there is alot of derm rejuvination creams that take time.. but help..
    The answer to your every question

    Rules

    A bigot is a person obstinately or intolerantly devoted
    to his or her own opinions and prejudices, especially
    one exhibiting intolerance, and animosity toward those of differing beliefs.


    If you get scammed by an UGL listed on this board or by another member here, it's all part of the game and learning experience for you,
    we do not approve nor support any sources that may be listed on this site.
    I will not do source checks for you, the peer review from other members should be enough to help you make a decision on your quest. Buyer beware.

    Why the Police will Kick your ass

  7. #7
    mrmanners's Avatar
    mrmanners is offline Junior Member
    Join Date
    Feb 2004
    Location
    Up and down the westcoast
    Posts
    130
    Doctors nessesarily don't know alot about steroids just because they are doctors. The reason is this, and I quote my endocrinologist: There are no clinical studies done involving the excessively large doses that are used in bodybuilding. The doses would be deemed a health risk, and as such the study would never get approval to be conducted in the first place.

    Those were his words, and the endocrine system is his specialty. He was in turn gonna ask some collegues who specialize in sports medicine for advice about steroid "abuse/mis-use"

    Perhaps you should try to find a doctor in sports medicine who treats some professional football players or pro-body builders. And please keep us posted about your progress and the results of your research.

    Best of luck, MrM
    Quote Originally Posted by clockworks
    its been a long time since i posted or crusied AR...but steriods are addictive...

    anyways here's my story:

    did tren /prop/nolva, followed by clomid. got awesome gains, visually and strengthwise. as for the sides, i got mild lumps i'm my boobs, but nothing that didn't go away after the cycle ended.

    acne was/is my major problem. i got terrible cystic acne. i can't even really describe how bad. my dermotologist freaked out and called the whole office in to see. it was like i marbles under my skin. if i popped them, puss would forcefully spray out and splat all over the mirror (nice image, huh?).

    the acne has now subsided, but the scars and pock marks that remain have ruined my summer. they are very deep and dark purple. the doctor says it will take at least a year for them to fade. she also said laser treatment might be in order.

    anyways, here i am now, wanting to juice again. **** addiction...you get addicted to the way you look and feel... so i want to determine WHAT EXACTLY caused the acne so i can cut it out of my cycle next time. here are all the clues.

    1) doctor didn't bat and eye when i said tren, but freaked when i said test.
    2) on the other hand, people here seem to think its tren, not test that causes terrible acne.
    3) i didn't get my acne till i started PCT. so could it have been the clomid? or been from massively unbalanced hormones? if this is the case, then will i get acne from ANY kind of cycle?

    i have a bottle of test prop and 50 tabs of dbol . i'm scared to take the test prop for fear it is the culprit of the acne. i'm considering a dbol only cycle (yeah yeah, i know, god forbid a test-less cycle, but hell schwarzenegger did it, didn't he? ), but even then i'm still scared it will cause acne again.

    what are yall's suggestions? i wanna cycle again, but i cannot afford anymore acne. i wanna believe it was the tren so i can just cut that out and continue on with my cycling life...but i'm afraid it isn't that simple.

    thanks for the help.

  8. #8
    clockworks's Avatar
    clockworks is offline Anabolic Member
    Join Date
    Jul 2002
    Location
    texas
    Posts
    2,036
    thank you for the replies everyone.

    just one comment. about the washing the skin and topical remidies, i don't think they work in the case of "cystic" acne. this acne happens deep below the surface of the skin. you get big cysts (welt like bumbs) under the skin. they eventually rise up and burst, but when they get to this point, they are beyond helping by washing.

    mudman, thanks for the input, it was very helpful. i also tend to believe its the tren that caused this horrific acne. there was a post on AR months ago where this guy posted his pics of his acne. it was so god aweful that people here didn't think it was acne and thought he had some kinda disease. thats pretty much the same kinda acne i got! and this guy ALSO ran tren (in large doses).

  9. #9
    MMC78's Avatar
    MMC78 is offline Senior Member
    Join Date
    Jul 2003
    Posts
    1,310
    Accutane can *permanently* change the way your skin reacts to androgens (for the better of course).

    Have you discussed this with your doctor? A 6 week run could end most of your problems for good.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •